Parapane Osteo Medication / Drug Information

Active ingredients):
paracetamol

Consumer Drug Information (CMI)

This leaflet provides important information on the use of PARAPANE OSTEO. You should also talk to your doctor or pharmacist if you want any further information or if you have any concerns or questions regarding the use of PARAPANE OSTEO.

Where to find information in this brochure:

Why do I use PARAPANE OSTEO?

PARAPANE OSTEO contains the active ingredient Paracetamol. PARAPANE OSTEO is an analgesic, used to relieve pain and lower fever. Paracetamol works to block pain messages from reaching the brain. It also works in the brain to reduce fever.

PARAPANE OSTEO is effective in relieving persistent pain related to:

• Osteoarthritis • Muscle pain such as back pain

Paracetamol, the active ingredient in this medicine, is also used for the effective and fast temporary relief of pain and discomfort associated with:

Paracetamol also reduces fever.

What should I know before using PARAPANE OSTEO?

Warnings

Do not use PARAPANE OSTEO if:

you are allergic to paracetamol or any of the ingredients listed at the end of this leaflet.

Always check the ingredients to make sure you can use this medicine.

Do not take this medicine if you are taking other prescription or over-the-counter medicines containing paracetamol to treat pain, fever, cold and flu symptoms, or to aid sleep.

Consult your doctor or pharmacist if you:

Have other medical conditions

Liver or kidney disease

Are underweight or malnourished

Drink alcohol regularly.

You may need to avoid using this product altogether or limit the amount of paracetamol you take.

You have a serious infection, are severely malnourished, or are a chronic alcohol user, as this may increase the risk of metabolic acidosis.

Signs of metabolic acidosis include:

– Deep, rapid and difficult breathing

– Feeling bad (nausea), being sick (vomiting)

– Loss of appetite

Contact a doctor immediately if you have a combination of these symptoms

Please see your doctor if your symptoms do not improve

Take medication for any other condition.

During treatment, you may be at risk of developing certain side effects. It is important that you understand these risks and how to monitor them. See additional information in section 6. Are there any side effects?

Pregnancy and breastfeeding

Check with your doctor or pharmacist if you are pregnant or planning to become pregnant.

Tell your doctor or pharmacist if you are breast-feeding or intend to breast-feed.

Paracetamol can be used during pregnancy and if you are breastfeeding, but you should always consult your doctor first.

Consider taking the lowest effective dose for the shortest time.

What if I take other medications?

Tell your doctor or pharmacist if you are taking any other medicines, including medicines, vitamins or supplements that you buy without a prescription from your pharmacy, supermarket or health food store.

Some drugs can interfere with each other. These include:

Warfarin, a medicine used to prevent blood clots.

Metoclopramide, a medicine used to control nausea and vomiting.

Medicines used to treat epilepsy or seizures.

Chloramphenicol, an antibiotic used to treat ear and eye infections.

Alcohol

Probenecid, a drug used to treat gout or sometimes given with an antibiotic.

Cholestyramine, a medicine used to treat high levels of cholesterol in the blood.

Check with your doctor or pharmacist if you are unsure about any medications, vitamins or supplements you are taking that affect PARAPANE OSTEO.

How to use PARAPANE OSTEO?

How much to take/use

Carefully follow all instructions given to you by your pharmacist or doctor.

They may differ from the information contained in this leaflet.

If you do not understand the instructions on the box, ask your pharmacist or doctor for help.

Do not exceed the stated dose.

Use the smallest dose you need to treat your symptoms and use the medicine for the shortest time needed.

Adults and children aged 12 and over: Take 2 tablets three times daily, every six to eight hours as needed. Do not take more than 6 tablets in 24 hours

Not recommended for children under 12 years old.

Follow the instructions that come with the medicine.

Do not exceed the recommended dose.

When to take / use PARAPANE OSTEO

Adults and children 12 years and older: Only take paracetamol for a few days in a row unless your doctor tells you to take it longer

How to use PARAPANE OSTEO

Swallow the tablets whole with water or another liquid

Do not crush the tablets. They can be taken with or without food.

Try to space the doses at equal intervals throughout the day.

If you have used too much PARAPANE OSTEO

If you think you have used too much PARAPANE OSTEO you may need urgent medical attention.

You must immediately:

call the poison information center
(calling
13 11 26), Where

contact your doctor or

go to the nearest hospital emergency department.

You should do this even if there are no signs of discomfort or poisoning.

What should I know when using PARAPANE OSTEO?

Things to do

Talk to your pharmacist or doctor if your symptoms do not improve.

Your pharmacist or doctor will assess your condition and decide if you should continue taking the medicine.

Remind any doctor, dentist or pharmacist you consult that you are using PARAPANE OSTEO.

Things you shouldn’t do

Do not use for more than a few days at a time unless your doctor tells you to.

Do not exceed the recommended dose unless your doctor tells you to.

Do not use PARAPANE OSTEO to treat other conditions unless instructed by your pharmacist or doctor.

Driving or using machines

Be careful before driving or using machines or tools until you know how PARAPANE OSTEO affects you.

drinking alcohol

Tell your doctor or pharmacist if you drink alcohol.

Drink only small amounts of alcohol (beer, wine or spirits) while using PARAPANE OSTEO. Alcohol can increase the risk of side effects on the liver.

Take care of your medicine

Keep your medicine in the original packaging until you take it

Store below 30°C.

Follow the instructions on the box for how to properly care for your medicine.

Store it in a cool, dry place away from moisture, heat or sunlight; for example, do not store it:

in the bathroom or near a sink, or

in the car or on window sills.

Keep it where young children can’t reach it.

A locked cupboard at least one and a half meters above the floor is a good place to store medicines.

Get rid of any unwanted medication

If you no longer need to use this medicine or it has expired, take it to a pharmacy for safe disposal.

Do not use this medicine after the expiry date.

Are there any side effects?

All medicines can have side effects. If you experience side effects, most of them are minor and temporary. However, some side effects may require medical attention.

Do not be alarmed by the following list of side effects. These side effects are rare and you may not experience any.

Review the information below and, if necessary, ask your doctor or pharmacist if you have any further questions.

Serious side effects

Tell your doctor or pharmacist if you notice anything else that may make you feel unwell.

Other side effects not listed here may occur in some people.

Report side effects

After you have received medical advice for any side effects you experience, you may report side effects to Therapeutic Goods Administration online at www.tga.gov.au/reporting-problems . By reporting side effects, you can help provide more information about the safety of this medicine.

Product details

This medicine is available over the counter without a doctor’s prescription.

What PARAPANE OSTEO contains

active ingredient

(main ingredient)

Paracetamol 665mg

Other ingredients

(inactive ingredients)

Hyetellose, microcrystalline cellulose, povidone, pregelatinized starch,

magnesium stearate,

corn starch,

sodium starch glycolate

stearic acid,

OPADRY KB 310A180023 low viscosity film coating system White, carnauba wax

Potential allergens

None

Do not take this medication if you are allergic to any of these ingredients.

What PARAPANE OSTEO looks like

PARAPANE OSTEO is a capsule-shaped white bi-layer film-coated tablet, engraved BPL on one side and plain on the other.

They come in blister packs of 96 tablets.

Who distributes PARAPANE OSTEO

Beximco Pharmaceuticals Australia

4 Miami Key, Broadbeach Waters, Queensland, 4218

This brochure was prepared in October 2022.

Comments are closed.